# SDR 96FDEA00328

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corrosion
- Location: Bs 1057-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, -3), ON NR 2 CARGO DOORWAY C-CHANNEL BS 1057 TO 1110 RBL 27 WL 147.  REMOVED AND REPLACED C-CHANNEL AT DOORWAY.
